# SDR REXA2012031200053

- Difficulty date: March 12, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N812AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 0812
- Aircraft time: 16,073 hours, 14,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR OVERHEAD EMERGENCY LIGHT NR 4 INOP.  REMOVED AND REPLACED BULB IN NR 4 INTERIOR OVERHEAD EMERGENCY LT IAW AMM 33 50.  OPS CHECK GOOD.
